# SDR CALA2016080100478

- Difficulty date: July 31, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 63,687 hours, 9,689 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 19291130104
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW RIGHT HYD QTY,  FOLLOWED QRH AND RETURNED TO DEPARTURE.  FOUND DIFFENTIAL INDICATOR ON RT EDP PRESSURE MODULE BROKEN AND LEAKING. REPLACED IAW AMM 29-11-17 AND SERVICED RT HYDRAULIC SYS AS REQUIRED. NO FURTHER LEAKS NOTED. ACFT OK FOR CONTINUED SERVICE
